# SDR HALA2012022200066

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 38,282 hours, 7,148 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Part number: 285T0014104
- Part serial: D01458
- Condition: Faulted
- Location: Rudder Ratio
- Part time: 1,458 hours, 229 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER RAIO EICAS MESSAGE AND RUDDER RATIO LIGHT ILLUMINATED JUST AFTER TAKE OFF.  ACCOMPLISHED FIM 27-21-00-1, FIG 104 AND 27-09-00-1, FIG 106 B. FAULTING RT RUDDER RATIO CHANGE MODULE. R & R RT RUDDER RATIO CHANGER MODULE IAW AMM 27-09-00.  BITE CHECKED OK.  NO FAULT NOTED. OK FOR SERVICE.
